# SDR 95UAL737022

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY ESCAPE PATH LIGHT STRIP INOP.  REPLACED EMERGENCY ESCAPE PATH LIGHT STRIP.  CHECKS OK.
